# SDR MZZA2011012400004

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 36,582 hours, 13,723 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Part serial: 210274
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 SLAT WOULD NOT GO FROM EXT TO FULL EXTEND.  TRANSIT LIGHT STAYED ON.  FSEU FAULTING OTBD PROX SENSOR.  REMOVED AND REPLACED SAME IAW AMM 27-88-11, OPS CHECKS NORMAL.
